# SDR RRXA10779

- Difficulty date: January 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5755 · Spoilers
- Part: Vane
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLE DAMAGE TO LT WING O/B SLOT VANE AT O/B SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-4 AND DC-8 SRM 57-2-1 AND DC-8 SRM 51-1-16.
